MAUDE Adverse Event Report: VYAIRE MEDICAL 3100A VENT,115V,60HZ,DOM; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100A VENT,115V,60HZ,DOM; VENTILATOR, HIGH FREQUENCY
Model Number 3100A VENT,115V,60HZ,DOM
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : not returned.
 
Event or Problem Description
It was reported to vyaire medical that the driver intermittently won't start.Biomed confirmed that it's the start/stop button.The button feels like it doesn't engage correctly like the other buttons.New ddi resolved the issue.No patient involvement reported.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: fse arrived onsite and trouble shot unit.I found the start/stop switch on the ddi board is defective.A 12 k p.M.Was performed in (b)(6) 2024.This is a warranty repair.I replaced the ddi board and performed ddi calibration.The circuit calibration and performance verification passed and unit is ready for use.
 
Event or Problem Description
Additional information received indicates that a company fse (field service engineer) arrived onsite to troubleshoot the customer issue and was able to resolve the problem.

Brand Name
3100A VENT,115V,60HZ,DOM
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19115310
Report Number2021710-2024-19017
Device Sequence Number7140992
Product Code LSZ
UDI-Device Identifier10846446003079
UDI-Public(01)10846446003079
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100A VENT,115V,60HZ,DOM
Device Catalogue Number768901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown